# SDR USAASB04095

- Difficulty date: July 21, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N584US
- Make and model: Boeing 737301
- Aircraft serial: 23743
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012623
- Condition: Inoperative
- Location: Seat Row 10
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE FOUND THE EMERGENCY EXIT LIGHT AT SEAT ROW 10, LEFT SIDE, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY AT SEAT ROW 10, LEFT SIDE.  OPS CHECK GOOD.  (M)
